Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 596916, 11 pages
http://dx.doi.org/10.1155/2015/596916
Research Article

Dynamic Quantized Predictive Control for Systems with Time-Varying Delay and Packet Loss in the Forward Channel

Mu Li,1,2 Lihua Dou,1,2 Jian Sun,1,2 and Di Wang1,2

1School of Automation, Beijing Institute of Technology, Beijing 100081, China
2Key Laboratory of Intelligent Control and Decision of Complex Systems, Beijing Institute of Technology, Beijing 100081, China

Received 15 August 2014; Accepted 20 October 2014

Academic Editor: Yun-Bo Zhao

Copyright © 2015 Mu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mu Li, Lihua Dou, Jian Sun, and Di Wang, “Dynamic Quantized Predictive Control for Systems with Time-Varying Delay and Packet Loss in the Forward Channel,” Mathematical Problems in Engineering, vol. 2015, Article ID 596916, 11 pages, 2015. https://doi.org/10.1155/2015/596916.